Godefroy, Gilles. "Some remarks on sub-differential calculus.." Revista Matemática Complutense 11.2 (1998): 269-279. <http://eudml.org/doc/44443>.
@article{Godefroy1998, abstract = {Mean value inequalities are shown for functions which are sub- or super-differentiable at every point.}, author = {Godefroy, Gilles}, journal = {Revista Matemática Complutense}, keywords = {Cálculo diferencial; Conjuntos medibles; Desigualdades; Espacios de Banach; Medidas de Borel; Gateaux subdifferentiable; superdifferentiable; mean-value inequality}, language = {eng}, number = {2}, pages = {269-279}, title = {Some remarks on sub-differential calculus.}, url = {http://eudml.org/doc/44443}, volume = {11}, year = {1998}, }
TY - JOUR AU - Godefroy, Gilles TI - Some remarks on sub-differential calculus. JO - Revista Matemática Complutense PY - 1998 VL - 11 IS - 2 SP - 269 EP - 279 AB - Mean value inequalities are shown for functions which are sub- or super-differentiable at every point. LA - eng KW - Cálculo diferencial; Conjuntos medibles; Desigualdades; Espacios de Banach; Medidas de Borel; Gateaux subdifferentiable; superdifferentiable; mean-value inequality UR - http://eudml.org/doc/44443 ER -